# SDR 2007UALA03498

- Difficulty date: August 30, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 56,221 hours, 21,069 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OXYGEN PRESSURE 1130 PSI.
